| Model Number |
02.12.0313FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 8 years and 6 months after the primary surgery, the surgeon revised the liner with a thicker one (from 13 to 20 mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 april 2025.(b)(4) items manufactured and released on 22/05/2014.Expiration date: 31/03/2019.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.